MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 03L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased carbon dioxide results for 3 patients using reagent lot 62947uq10 when compared to same patients results using reagent lot 63532uq02.The results were released but were within the customers permitted bias %.The customer provided the following data: sid (b)(6) bias% 1 22.3 21.2 -4.93, 3 22.6 21.2 -6.19, 4 23.3 21.5 -7.73.Normal reference range is 22-29 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier = sid 1, 3, and 4.
 
Event or Problem Description
The customer observed falsely decreased carbon dioxide results for 3 patients using reagent lot 62947uq10 when compared to same patients results using reagent lot 63532uq02.The results were released but were within the customers permitted bias %.The customer provided the following data: sid (b)(6) 62947uq10 bias% 1 22.3 21.2 -4.93; 3 22.6 21.2 -6.19, 4 23.3 21.5 -7.73.Normal reference range is 22-29 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely increased co2 results included a search for similar complaints, and the review of complaint text, trending data, labeling, field data and device history records.Return testing was not performed as returns were not available.A search of complaints by lot number determined normal complaint activity.The tracking and trending were reviewed by the product list number and found no trends related to this issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Review of the device history records did not identify any nonconformances or deviations associated with current complaint.To further investigate the customer¿s issue, the historical performance of reagent lot 62947uq10 was evaluated using worldwide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 62947uq10 is within 2 sd of the established baseline indicating that the lots is performing acceptably in the field.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or product deficiency for co2 reagent (ln 3l80-22) lot 62947uq10 was identified.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17834989
Report Number3002809144-2023-00414
Device Sequence Number7695705
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number03L80-22
Device Lot Number62947UQ10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6); ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient SexUnknown